Facebook Pixel
EmpowHER Guest

Hello Doctor, please I used p2 and started bleeding some days after,this bleeding lasted for 14days and right after it stops I start having brownish/yellowish/greenish discharge. How long will this discharge last for and do I need to be worried ?

By Anonymous March 17, 2016 - 3:05am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

(Moderators and Guides are not medical doctors here on EmpowHER).

P2 can cause side effects like prolonged bleeding or your next period may be delayed or irregular. This may be what is happening with you.

You can read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills

Green or yellow discharge is often a sign of infection. It is not a side effect of P2. If you had unprotected sex you may have picked up a sexually transmitted infection. It's very important that you get to a clinic for testing and do not have sex until you do.


March 17, 2016 - 6:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!